A problem of an axially symmetric jet flow
Doklady Akademii Nauk, Tome 317 (1991) no. 5, pp. 1070-1075
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_5_a10,
author = {A. P. Chernyaev},
title = {A problem of an axially symmetric jet flow},
journal = {Doklady Akademii Nauk},
pages = {1070--1075},
year = {1991},
volume = {317},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_5_a10/}
}
A. P. Chernyaev. A problem of an axially symmetric jet flow. Doklady Akademii Nauk, Tome 317 (1991) no. 5, pp. 1070-1075. http://geodesic.mathdoc.fr/item/DAN_1991_317_5_a10/